# SDR CA020729011

- Difficulty date: July 16, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 3,912 hours
- Engine: Cont O200A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C30057
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSEPCTION IT WAS DISCOVERED THAT THE HUB WAS CRACKED IN THE AREA OF THE GREASE SEAL RETAINING RING. THE CRACK IS ONLY ABOUT 3/8 INCH LONG AND TRAVELS PARALLEL TO THE RETAINING RING GROOVE JUST BELOW IT. HUB WAS REPLACED.
